| Model Number |
MMT-551LNAH |
| Medical Device Problem Codes |
Obstruction of Flow (2423); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
10/02/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported via phone call that they experienced high blood glucose level.The customer¿s blood glucose level was 426 mg/dl at the time of the incident.Customer stated insulin pump had no delivery alarm and insulin was exited.Troubleshooting was performed.Customer was advised that the insulin pump needed to be replaced and to revert to the backup plan per health care professional instructions.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
No unexpected no delivery alarm noted during testing.Device passed rewind test, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test and displacement test.(b)(4).